# SDR SWAA2022042797959

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737
- Aircraft serial: 30042
- Aircraft time: 56,782 hours, 29,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1670
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT AND BELOW WING INOPERATIVE. / [01] REMOVED AND REPLACED POWER SUPPLY BATTERY PACK AT LOCATION M1670. OPS CHECK GOOD.
